# SDR DALA1166560657

- Difficulty date: March 4, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 68,465 hours, 32,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 1670 S-27L TO S-28L DENT REPAIRED IAW ERA 490470-14.
